# SDR USAASB00241

- Difficulty date: September 2, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Left Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CLT - FLT 579 - ON APPROACH TO CLT, CREW DECLARED AND EMERGENCY DUE TO LOW PRESSURE ON THE SYSTEM A HYDRAULICS.  QUANTITY AND PRESSURE LOSS WAS THROUGH THE ENGINE DRIVEN PUMP.  QUANTITY LOSS STOPPAGE WHEN ENGINE DRIVEN PUMP WAS BYPASSED.  FLIGHT LANDED WITHOUT INCIDENT AND WAS TOWED TO THE GATE.  MAINTENANCE FOUND A LOOSE SYSTEM A HYDRAULIC PRESSURE LINE TO THE AILERON PCU LEAKING.  SECURED LOOSE LINE.  SERVICED SYSTEM A HYDRAULICS.  LEAK CHECK GOOD.  (M)
